That is the question I put to my cardiologist at my visit on 13th December. His reply "You get a Specialist Nurse if you have had a Heart Attack and Micro Vascular Angina isn't life threatening" It certainly feels like it on occasions!
On my visit he adjusted the dose of 1 medication and stopped Bisoprolol for Diltiazem Hydrochloride, which will hopefully reduce the frquency of MVA episodes.
On Saturday 22nd December I went to my usual pharmacy to collect my repeat prescription and the pharmacist informed me that she along with my Gp had reduced my dosageof Ranalozine from 750mg bd too 500mg bd as it is contraindicated with Dialtizam and the combination can cause Arrythmia. I have been unable to contact my Gp, Cardiologist or his Secretary over the Christmas/New year period and a chat with a Specialist Nurse could have allayed any fears I have that the 16 days I have been on new medication, without reducing existing medication may have cased further damage to my heart. The stress of not knowing caused a full blown episode over the weekend.
MVA may not be life threatening but it sure is a life changing illness, for the rest of our lives. Do other MVA sufferers feel the same, having a single point of contact to answer questions would be a great help.
Sorry for the length of this post.
A Happy and Heathy New Year to all users of the forum.